A Robust Turnpike Deduced by Economic Maturity
AbstractIn the paper, a one-sector neoclassical model with stochastic growth has been constructed. The key concept of economic maturity is well-defined in the abstract model economy, and also a thorough characterization of the minimum time needed to economic maturity is supplied for the first time. Moreover, it is confirmed that the capital-labor ratio corresponding to the state of economic maturity indeed provides us with a robust turnpike of the optimal path of capital accumulation.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 48818.
Date of creation: 03 Dec 2012
Date of revision:
Stochastic growth; Economic maturity; Asymptotic turnpike theorem; Neighborhood turnpike theorem; Robustness.;
Find related papers by JEL classification:
- C60 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - General
- E13 - Macroeconomics and Monetary Economics - - General Aggregative Models - - - Neoclassical
- E22 - Macroeconomics and Monetary Economics - - Consumption, Saving, Production, Employment, and Investment - - - Capital; Investment; Capacity
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Zheng Song & Kjetil Storesletten & Fabrizio Zilibotti, 2011.
"Growing Like China,"
American Economic Review,
American Economic Association, vol. 101(1), pages 196-233, February.
- McKenzie, Lionel W, 1976.
Econometric Society, vol. 44(5), pages 841-65, September.
- Yano, Makoto, 1984. "The turnpike of dynamic general equilibrium paths and its insensitivity to initial conditions," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 235-254, December.
- Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
- Merton, Robert C, 1975.
"An Asymptotic Theory of Growth under Uncertainty,"
Review of Economic Studies,
Wiley Blackwell, vol. 42(3), pages 375-93, July.
- Shankha Chakraborty, 2002.
"Endogenous Lifetime and Economic Growth,"
University of Oregon Economics Department Working Papers
2002-03, University of Oregon Economics Department, revised 26 Jan 2002.
- Dai, Darong, 2011.
"Stochastic Versions of Turnpike Theorems in the Sense of Uniform Topology,"
40216, University Library of Munich, Germany.
- Darong Dai, 2012. "Stochastic Versions of Turnpike Theorems in the Sense of Uniform Topology," Annals of Economics and Finance, Society for AEF, vol. 13(2), pages 381-423, November.
- Frank Riedel, 2009. "Optimal Stopping With Multiple Priors," Econometrica, Econometric Society, vol. 77(3), pages 857-908, 05.
- Makoto Yano, 1998. "On the Dual Stability of a von Neumann Facet and the Inefficacy of Temporary Fiscal Policy," Econometrica, Econometric Society, vol. 66(2), pages 427-452, March.
- Mirman, Leonard J, 1972. "On the Existence of Steady State Measures for One Sector Growth Models with Uncertain Technology," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(2), pages 271-86, June.
- Chang, Fwu-Ranq & Malliaris, A G, 1987. "Asymptotic Growth under Uncertainty: Existence and Uniqueness," Review of Economic Studies, Wiley Blackwell, vol. 54(1), pages 169-74, January.
- Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
- McKenzie, Lionel W., 1983. "Turnpike theory, discounted utility, and the von Neumann facet," Journal of Economic Theory, Elsevier, vol. 30(2), pages 330-352, August.
- Joshi, Sumit, 1997. "Turnpike Theorems in Nonconvex Nonstationary Environments," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 38(1), pages 225-48, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.